# SDR DALA2025061504505

- Difficulty date: June 13, 2025
- Submitted: June 15, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, CRACK ON LONGERON 3(EAS) LONGERON 4, 5, AND 6 RH SIDE STA Y=1022 AT PASSENGER CABIN (CPAX). CORRECTIVE ACTION: LONGERON 3(EAS) LONGERON 4, 5, AND 6 RH SIDE STA Y=1022 AT PASSENGER CABIN (CPAX) WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 FIG 201. (LP 1022148)
